MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that during the use winged infusion set they found that the blue colored tube connected to 3 way stopcok was broken hence leakage.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8607467
Report Number3006260740-2019-01370
Device Sequence Number11336436
Product Code FMI
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2206220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1